# SDR IPXA12571234

- Difficulty date: January 5, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,189 hours, 14,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 897 Lbl 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOOR STRUCTURE SEAT TRACK AT STA 897, LBL 60 HAS LIGHT CORROSION AROUND FLOOR PANEL FASTENER.  REMOVED CORROSION ON MAIN CARGO COMPARTMENT FLOOR STRUCTURE SEAT TRACK AT STA 897, LBL 60 ORIGINAL MATERIAL THICKNESS .070.  REMOVED .016 WITH .054 REMAINING IS OUT OF LIMITS IAW SRM 53-00-52-1A1. VERIFIED MEASUREMENT FOR MATERIAL LOSS PLUGGED NUT PLATE HOLES AND RELOCATED NUT PLATE, FABRICATED NEW FLOOR PANEL IAW EA 120042 EO B757-5310-45667-A.
